# SDR USAA2011080900017

- Difficulty date: July 22, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SPLICES (2EA) AT FR35, -Y765 SEAT TRACK.  REPLACED SPLICES (2EA) AT FR35, -Y765 SEAT TRACK IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53374003.
